Journal of Siberian Federal University. Mathematics & Physics
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Guidelines for authors

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



J. Sib. Fed. Univ. Math. Phys.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


J. Sib. Fed. Univ. Math. Phys., 2020, Volume 13, Issue 2, Pages 231–241 (Mi jsfu834)  

This article is cited in 1 scientific paper (total in 1 paper)

$E$-closed sets of hyperfunctions on two-element set

Vladimir I. Panteleyev, Leonid V. Riabets

Irkutsk State University, Irkutsk, Russian Federation

Abstract: Hyperfunctions are functions that are defined on a finite set and return all non-empty subsets of the considered set as their values. This paper deals with the classification of hyperfunctions on a two-element set. We consider the composition and the closure operator with the equality predicate branching ($E$-operator). $E$-closed sets of hyperfunctions are sets that are obtained using the operations of adding dummy variables, identifying variables, composition, and $E$-operator. It is shown that the considered classification leads to a finite set of closed classes. The paper presents all 78 $E$-closed classes of hyperfunctions, among which there are 28 pairs of dual classes and 22 self-dual classes. The inclusion diagram of the $E$-closed classes is constructed, and for each class its generating system is obtained.

Keywords: closure, equality predicate, hyperfunction, closed set, composition.

DOI: https://doi.org/10.17516/1997-1397-2020-13-2-231-241

Full text: PDF file (170 kB)
References: PDF file   HTML file

Bibliographic databases:

UDC: 519.716
Received: 09.11.2019
Received in revised form: 06.01.2020
Accepted: 13.02.2020
Language:

Citation: Vladimir I. Panteleyev, Leonid V. Riabets, “$E$-closed sets of hyperfunctions on two-element set”, J. Sib. Fed. Univ. Math. Phys., 13:2 (2020), 231–241

Citation in format AMSBIB
\Bibitem{PanRya20}
\by Vladimir~I.~Panteleyev, Leonid~V.~Riabets
\paper $E$-closed sets of hyperfunctions on two-element set
\jour J. Sib. Fed. Univ. Math. Phys.
\yr 2020
\vol 13
\issue 2
\pages 231--241
\mathnet{http://mi.mathnet.ru/jsfu834}
\crossref{https://doi.org/10.17516/1997-1397-2020-13-2-231-241}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000526181200010}


Linking options:
  • http://mi.mathnet.ru/eng/jsfu834
  • http://mi.mathnet.ru/eng/jsfu/v13/i2/p231

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Panteleev I V., Riabets V L., “Classification of Multioperations of Rank 2 By E-Precomplete Sets”, Bull. Irkutsk State Univ.-Ser. Math., 34 (2020), 93–108  crossref  mathscinet  zmath  isi  scopus
  • Журнал Сибирского федерального университета. Серия "Математика и физика"
    Number of views:
    This page:67
    Full text:21
    References:5

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021